# SDR MASA2020041810162

- Difficulty date: April 18, 2020
- Submitted: April 18, 2020
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 36,458 hours, 29,981 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 RH EMERG EXIT SIGN INOP.  RECONNECTED LIGHT CONNECTOR
